# SDR 04FDEA001099

- Difficulty date: April 24, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug DC10
- Aircraft serial: 46601
- Aircraft time: 73,116 hours, 29,872 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT OUTBOARD AILERON INBOARD SUDE HAS SKIN SEPERATING AND CRACKED.  FABRICATED NEW SKIN SECTION AND REPAIR DOUBLERS IAW DC-10 SRM 57-10-00 FIGURE 6 VOLUME 1. INSTALLED REPAIR PARTS IAW DC-10 SRM 57-10-00 FIGURE 6 VOLUME 1. COMPLIED WITH WEIGHT AND BALANCE, AILERON WITHIN 60-110 LIMIT AT 87 INCH POUNDS IAW DC-10 CMM 57-51-02.
